Title: Non interpolation in Morrey-Campanato and block spaces / Oscar Blasco, Alberto Ruiz, Luis Vega
Other Titles: Annali della Scuola Normale Superiore di Pisa. Classe di scienze
Autor: Blasco, Óscar
 Ruiz, Alberto
Autores: Vega González, Luis
Published in: Annali della Scuola Normale Superiore di Pisa. Classe di scienze, ISSN 0391-173X, Vol. 28, n. 1 (1999), p. 31-40
Palabras clave:   Matemáticas Artículos periodísticos.
Issue Date to EMD: 26-Nov-2021
Description: We prove non interpolation results for the family of Morrey spaces. We introduce a scale of block spaces, which are preduals of Morrey spaces in some range. Negative interpolation results are also obtained in this case
URI: http://hdl.handle.net/10357/63439
Origin repository: https://dialnet.unirioja.es/servlet/articulo?codigo=5725255
Appears in Collections:Artículos de revistas de otros repositorios

Files in This Item:

Files in This Item:

File Description SizeFormat 
Non interpolation.pdf653,1 kBAdobe PDFView/Open


This item is licensed under a Creative Commons License Creative Commons